905.866 medical & health answers

Low potassium levels answers (1523)

«Previous Page 4 from 100 Next >
Q: 

Are low potassium levels linked with seizures?

A: We found no robust information suggesting a link.   For instance, eMedicine has a chapter on hypokalemia [1] and this does not list seizures as a common symptom.   We did a general search and found a few suggestions that there may be links, but nothing substantial or robust.    Given this lack of information we recommend you discuss this with a local specialist.  ...
Q: 

Can Pregnancy Cause low potassium levels?

A: Pregnancy can cause anything and everything you can think of. Pregnancy is not about being with a large belly - it''s a serious change in body, in hormones, in mood(s) - bringing another life into the world is not the easiest job for a body to handle. If there are any concerns, please contact the health specialist as soon as possible - there should be no guesstimates when it comes to the health of an expectant female....
Q: 

What causes low potassium levels?

A: Some other heart medications, like Lasix, poor diet, vomiting and/or diarrhea.http://funadvice.com/r/bisd09i7q...


Q: 

How long does it take fow low potassium level take to recover?

A: With oral supplements, just a few days. With just diet, much longer....


Q: 

Can you tell me the symptoms of low pottasium levels?

A: The desire to see a holistic medicine consultant and being dragged into Holland and Barrett by some unseen force. Really, go eat a banana or two, they''ll give you all the potassium you need. charlie horse in leg...eat a banana you usually can''t tell without lab work. potassium helps our heart beat correctly so important mineral. only detected though a blood test -tablets "Slow-K" on preception from GP will sort it out dizziness, neasua...try eating bananas...they raise your potassium level... go and see your doc if you''re worried...good luck! Here are a list of symptoms you may get if you have low potassium

Q: 

low potassium in 8 year old? cause for panic?/?

A: low potassium called hypokalemia can be very dangerous to anyone if left untreated due to the fact that potassium has a great role in functions of nerve and muscles cells most highlighted is the heart muscles. It is very essential in heart contraction so decrease in its level will cause slowing down of heart activities which could be a potentially fatal condition that could even lead to death when the level gets to a dangerously low level. Causes could be: a.) less dietary intake,b.) side effects of some medications as diuretics (in your child''s case might be due to steroids and Albuterol), c.)associated with other diseases or malfunctions, d.) high caffeine...


Q: 

I have a low energy level. I had cared of my parents for 4 years Is there anything I can do and how long does it take for your energy to return?

A: Hi Mike,So sorry for your loss. The recent events in your life must have been very stressful. The period of adjustment may take some time. The lethargy you are experiencing may have several contributing factors. One of them may be the Lasix that you are taking. Lasix causes a loss of potassium. You have an increased need for potassium because Lasix forces your body to excrete excess water. When the water is excreted, Lasix causes potassium to go with it.Symptoms of low potassium levels are tiredness, muscle weakness and heart muscle irritability. You did not mention if you were taking potassium supplements or eating...


 
Contact us   |   Disclaimer & Privacy Policy   |